Tris Pharma Issues Recall on Infants' Liquid Ibuprofen - NBC New York

Important News on Consumer Products That Can Keep You Safe

Tris Pharma Issues Recall on Infants' Liquid Ibuprofen

The recalled products were sold by Wal-Mart stores, CVS and Family Dollar

    processing...

    NEWSLETTERS

    Tris Pharma Issues Recall on Infants' Liquid Ibuprofen
    Getty Images/Science Photo Library, File
    Three lots of infants' liquid ibuprofen have been voluntarily recalled by Tris Pharma, Inc.

    Three lots of Infants' Ibuprofen Concentrated Oral Suspension, USP (NSAID) have been recalled by Tris Pharma, Inc., due to potentially higher concentrations of ibuprofen found in the product. 

    Used as a pain reliever and fever reducer, the recalled products were packed in 0.5-ounce bottles and sold by Wal-Mart stores, CVS and Family Dollar, according to a news release. 

    A list of the recalled lots, as well as their expiration dates and descriptions can be found here

    There is a possibility that infants who may be more susceptible to a higher potency level of the drug may be more vulnerable to permanent NSAID-associated renal injury, the news release said. 

    102-Year Old Woman Breaks Skydiving Record for Charity

    [NATL] 102-Year Old Woman Breaks Skydiving Record for Charity

    Irene O'Shea became the oldest woman to skydive at 102 when the Australian grandmother took part in a jump for the Motor Neurone Disease Association of South Australia on Dec. 9. She broke her own 2017 record for the same category.

    (Published Wednesday, Dec. 12, 2018)

    "Adverse effects that may be experienced are nausea, vomiting, epigastric pain, or more rarely, diarrhea," Tris Pharma said. "Tinnitus, headache and gastrointestinal bleeding are also possible adverse effects."

    Tris Pharma said it has not received any reports of adverse events associated with the medication under recall. 

    Consumers with questions about the recall can contact the Tris Pharma at 732-940-0358 or via email. Anyone who has experienced problems that may be related to the recalled products is encouraged to contact their health care provider.